Couldn't find what you looking for?

TRY OUR SEARCH!

I have suffered from panic disorder for about two years now, during which I've taken a daily multivitamin on an on-again, off-again basis. I have noticed that on days that I do take a supplement I tend to get more agitated and panicky than on the days that I don't. Is there anything in a regular over-the-counter multivitamin that could cause this or am I imagining things?

Loading...

I have been diagnosed with a panic disorder this past month and in the past month I have taken a multivitamin two days. Both those days I was more panicky, dizzy, disoriented and at some points of the day suffered from Derealization. It's so weird, its like multivitamins fuel the anxiety symptoms. I'm just gonna stay away from the vitamins and stick to a healthy diet.
Reply

Loading...

I don't suffer form panic attacks, but i've noticed that i get really bad stomach and back cramps/pain for about 20 min after eating a multi vitamin.
Reply

Loading...

I have had panic attacks since i had my son 14 years ago and I too took wd multi vitamin and felt weird and sick to my tummy---so I have stopped. feeling somewhat better
Reply

Loading...

I'm wondering if there was magnesium and/or calcium in the multivitamins you were taking? Magnesium deficiency and diets low in magnesium are supposed to cause one to be more prone to anxiety and panic disorder. It is said that an imbalanced ratio of other minerals, particularly calcium, to magnesium causes an even greater deficit in magnesium. It is important to get just as much of recommended calcium as it is to get recommended magnesium. Magnesium rich foods include green leafy vegetabls, meat, and beans I believe.

I don't think I would decide to completely stop taking multivitamins but I think its important to make sure there is a balance of all necessary vitamins and minerals. Too much of anything can result in a depletion of others. If there are foods you know you do not eat much of, it might be beneficial to find out their benefits and what vitamins/minerals you may be lacking, and then supplement with only those vitamins/minerals instead.
Reply

Loading...

Iodine - it can cause a temporary hyperthyroidism, which mimics all the signs of anxiety.
Reply

Loading...